Change search
ReferencesLink to record
Permanent link

Direct link
Imbeddings of anisotropic Orlicz-Sobolev spaces and applications
Department of Mathematics, University of Delhi.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Chalmers University of Technology, Department of Mathematics.
2002 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 5, no 2, 181-195 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 5, no 2, 181-195 p.
Research subject
URN: urn:nbn:se:ltu:diva-10072Local ID: 8d2798b0-ac82-11db-aeba-000ea68e967bOAI: diva2:983012
Validerad; 2002; 20061026 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(116 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 116 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Lukkassen, DagPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Mathematical Inequalities & Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link